# SDR SWAA2022021170218

- Difficulty date: February 8, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737*
- Aircraft serial: 36889
- Aircraft time: 44,976 hours, 27,124 cycles
- System (JASC): 5241 · Galley Doors
- Part: Plate
- Condition: Cracked
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR STOP FITTING CRACKED / [01] R&R FWD ENTRY DOOR AFT 2ND FROM BOTTOM STOP BEARING PLATE PER AMM 52-11-01
